MAUDE Adverse Event Report: Enterra Medical Enterra Gastric Stimulation System; Gastric Stimulator

Enterra Medical Enterra Gastric Stimulation System; Gastric Stimulator
Model Number 30101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting for return of lead; pending analysis.
 
Event or Problem Description
Fraying of the prolene suture - during the procedure, while the surgeon was passing the lead through a 12 mm trocar, he noticed that the needle remained inside the trocar after the lead had entered the abdominal cavity.Upon inspection, the prolene suture was found to be frayed and had separated from the needle.The trocar was a 12 mm trocar with the backstop removed, and there were no apparent obstructions that could have caught the lead.The surgeon was using the same laparoscopic needle driver and technique that he has routinely used in prior cases to pass the lead sutures/discs through the trocar into the abdominal cavity.No changes had been made to the instruments or technique.The same needle driver was subsequently used to pass the remaining two new leads without any issues.The affected lead was never implanted into the patient.Once the damage was identified, the lead was removed from the sterile field and replaced with a new lead.The replacement lead was implanted successfully without further issues.The patient was not affected by the event.

Brand Name
Enterra Gastric Stimulation System
Common Device Name
Gastric Stimulator
Manufacturer (Section D)
Enterra Medical
5353 wayzata blvd
suite 400
st. louis park MN 55416
Manufacturer Contact
laura bauer
5353 wayzata blvd
suite 400
st. louis park, MN 55416
MDR Report Key50482790
Report Number3027386225-2026-00108
Device Sequence Number21360337
Product Code LNQ
UDI-Device Identifier00850045965204
UDI-Public00850045965204
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown